MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM; PEDICLE SCREW SPINAL SYSTEM.
Model Number 482318545
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Numbness (2415); No Code Available (3191)
Date of Event 04/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a surgery and complained of pain and numbness after the surgery.The surgeon noticed that the screw which was implanted in s1 was contacting to nerve.Therefore, revision surgery was performed on (b)(6) 2017.The insertion direction of the screw was changed, the screw size was changed with 8.5×45 and rod length was also changed with 6.0×40.
 
Additional Manufacturer Narrative
Method: risk assessment; result: no lot # was provided, so a manufacturing record review could not be performed.The device was not returned and is unavailable for evaluation as it was disposed off conclusion: the plausible root cause of the event maybe use-error.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW 8.5 X 45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6578647
Report Number3005525032-2017-00059
Device Sequence Number10989186
Product Code MNH
UDI-Device Identifier04546540598592
UDI-Public(01)04546540598592
Combination Product (Y/N)N
PMA/510(K) Number
K083393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482318545
Device Catalogue Number482318545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by Manufacturer04/21/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR